Geri- Dryl is a generic allergy relief tablet that has the same active ingredient as Benadryl. Hay fever relief tablets relieves allergy symptoms such as runny nose, sneezing, itchy nose and throat and itchy, watery eyes. Diphenhydramine allergy tablets are an antihistamine and may cause drowsiness in some people. Generic Benadryl tablets are ultra small and easy to swallow. Contains 25 mg of diphenhydramine HCl. 100 tablets per bottle.